# SDR SIMA200617702

- Difficulty date: June 23, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 3968 - FLIGHT CREW REPORTS ELECTRIC SMELL IN AFT PASSENGER CABIN.  REPLACED TWO CEILING LIGHT BALLAST.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
